Almost etale resolution of foliations

Michael McQuillan Universit`a degli Studi di Roma Daniel Panazzolo Informatiques et Applications

Differential Geometry mathscidoc:1609.10332

Journal of Differential Geometry, 95, (2), 279-319, 2013
In the general, this article addresses the nature of, and relation between, canonical and log-canonical singularities of foliations by curves. The case of equivariance under a finite group action has several peculiarities, amongst which are examples from dimension 3 onward where no birational modification can be both Gorenstein and log-canonical. The article in the specific, i.e. a functorial resolution algorithm for foliated 3-folds in the 2-category of Deligne-Mumford champs, is thus not only optimal but natural.
No keywords uploaded!
[ Download ] [ 2016-09-14 08:24:18 uploaded by admin ] [ 488 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{michael2013almost,
  title={ALMOST ETALE RESOLUTION OF FOLIATIONS},
  author={Michael McQuillan, and Daniel Panazzolo},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914082418216177994},
  booktitle={Journal of Differential Geometry},
  volume={95},
  number={2},
  pages={279-319},
  year={2013},
}
Michael McQuillan, and Daniel Panazzolo. ALMOST ETALE RESOLUTION OF FOLIATIONS. 2013. Vol. 95. In Journal of Differential Geometry. pp.279-319. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914082418216177994.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved